Ask an expert
Question

24 Nov 2012

hormones
Hi if I have my period every month I will bleed for 3 days normal, and then I will stop for a day and start again for a day then skip a day again and start again, this will go on for 2 weeks, I can''t take the pill as my skin will get spot''s, and lately I''m gaining weight can it be my hormons that is not right. And what can I do. I'' 31 years now. Must I go see a Dr.
Answer 229 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be hormones or it could be a polyp in your uterus. It would be a good idea to see a doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19981 votes
Vote